# SDR QXEA2011052600356

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 23,747 hours, 24,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BRINGING ENGINES OUT OF FEATHER ON START, AFT F/A SMELLED BURNING PLASTIC OR RUBBER JUST FOR A FEW SECONDS AND THEN AIR CLEARED, AFTER DISCUSSION WITH PRIOR CREW THE AFT F/A THAT FLIGHT REPORTED A SIMILAR OCCURANCE. PERFORMED GENERAL VISUAL INSPECTION OF NR1 AND NR2 ENGINES, FOUND NO LEAKS. GROUND RAN ACFT IN AND OUT OF FEATHER SEVERAL TIMES, COULD NOT DUPLICATE BURNING PLASTIC ODOR IN THE REAR CABIN, OPERATED RECIRC FAN COULD NOT DUPLICATE ODORS. CHECKED MAPCOS FOR ODORS.  NO FAULTS FOUND.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.  NO PARTS REPLACED.
